# SDR CALA2024030600649

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 74,850 hours, 27,972 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3231
- Condition: Dented
- Location: Bs 737 S25-26l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH PERMANENT REPAIR AT FUSELAGE SKIN DENT - GOUGE STA767 BETWEEN STRINGER 25L AND 26L REF. EC/RA #5330-06836 PART 3 - PERMANENT REPAIR. REF AAR N/R 9877209. ACCOMPLISHED CATEGORY B PERMANENT REPAIR AT FUSELAGE SKIN STA 767 BETWEEN STR 25L AND 26L IN REF EC/RA 5330-06836 PART 3 AND SRM 53-00-01-2R-3 REPAIR 3.
